MAUDE Adverse Event Report: ST PAUL CADD-SOLIS INFUSION SYSTEM; PUMP, INFUSION

ST PAUL CADD-SOLIS INFUSION SYSTEM; PUMP, INFUSION
Model Number 21-2188-25
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).This is a supplied item; the device history record (dhr) is at the supplier.No product sample was received; therefore, visual and functional testing could not be performed and root cause could not be determined.
 
Event or Problem Description
It was reported that the lock has fallen out or/snapped off of the pump.No patient injury was reported.

Brand Name
CADD-SOLIS INFUSION SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15649243
Report Number3012307300-2022-25604
Device Sequence Number12271122
Product Code FRN
UDI-Device Identifier10610586035029
UDI-Public10610586035029
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21-2188-25
Device Catalogue Number21-2188-25
Device Lot NumberW971340/11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown